# SDR FDEA200908022868

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

09 EA FASTENER HOLES FOUND WITH CRACK INDICATIONS DURING OPEN HOLE HFEC   INSP AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=690 AND STA XORS=700 AS MARKED.  REPAIR CARRIED OUT AS PER EA 1-5710-132734.
